# SDR SWAA2020082408960

- Difficulty date: July 16, 2020
- Submitted: August 24, 2020
- Operation: Air carrier
- Aircraft: N773SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27881
- Aircraft time: 69,119 hours, 40,733 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floor Skin
- Condition: Dented
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK FLOOR IS DENTED AT B.S. 255; R.B.L. 4 - L.B.L. 14; W.L. 207.54. / DENT IN FLIGHT DECK FLOOR AT BS255; RBL4-LBL14; WL207.54 FOUND TO BE OUT OF LIMITS DUE TO NO DENTS ALLOWED PER SRM 53-10-51. REPAIRED FLIGHT DECK FLOOR AT BS255 RBL4-LBL14 PER EA 1-A53-33179 R1.
